MathSciNet Relay Station
MathSciNet bibliographic data
MR1177333 (93h:46023) 46B20 (46B03)
Schlumprecht, Thomas An arbitrarily distortable Banach space. Israel J. Math. 76 (1991), no. 1-2, 81–95.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement